Advertisement

Siberian Mathematical Journal

, Volume 47, Issue 4, pp 669–686 | Cite as

Integral representations and transforms of N-functions. II

  • A. E. Mamontov
Article

Abstract

We study the problem of reconstruction of a convolution type integral transform from its behavior for power functions. We solve some of the problems posed in Part I of the article.

Keywords

extrapolation of operators Orlicz spaces N-functions Young functions Mellin and Laplace transforms convolution type integral transform 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bateman H. and Erd’elyi A., Tables of Integral Transformations. Vol. 1: Fourier, Laplace, and Mellin Transforms [Russian translation], Nauka, Moscow (1969).Google Scholar
  2. 2.
    Ditkin V. A. and Prudnikov A. P., Integral Transforms and Operational Calculus [in Russian], Fizmatgiz, Moscow (1961).Google Scholar
  3. 3.
    Krasnosel’skii M. A. and Rutitskii Ya. B., Convex Functions and Orlicz Spaces [in Russian], Fizmatgiz, Moscow (1958).Google Scholar
  4. 4.
    Dunford N. and Schwartz J. T., Linear Operators. General Theory [Russian Translation], Izdat. Inostr. Lit., Moscow (1962).Google Scholar
  5. 5.
    Mamontov A. E., “Extrapolation of linear operators from L p into the Orlicz spaces generated by N-functions of slow or fast growth,” in: Current Problems of Modern Mathematics [in Russian], Novosibirsk Univ., Novosibirsk, 1996, 2, pp. 95–103.Google Scholar
  6. 6.
    Mamontov A. E., Orlicz Spaces in the Existence Problem of Global Solutions to Viscous Compressible Nonlinear Fluid Equations [Preprint, No. 2-96], Lavrent’ev Inst. of Hydrodynamics (Novosibirsk), Novosibirsk (1996).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • A. E. Mamontov
    • 1
  1. 1.Lavrent’ev Institute of HydrodynamicsNovosibirskRussia

Personalised recommendations